I'm stepping down meds - experiences please?

After a period time when my asthma was not well controlled, it's been behaving for about 5 months now, so yesterday my doctor said he was going to start stepping down my meds.

Up until then I was taking Beclometasone 200, Salmeterol and montelukast.

As of yesterday I'm now off the montelukast (singulair). Must admit my chest's been a little tight today and I've had an irritating cough. Don't know if it's related.

Has anyone else had experience of stepping down from Singulair? How was it? How long does it take for the effects of taking singulair for about 6 months to wear off?

It's the first time I'm stepping down and really don't knwo what to expect.



1 Reply

  • I have never heard of stepping down singuair, inhalers yes but not singulair. Sorry.

    Hope it goes ok for you and any problems please go and see your Gp.

You may also like...